Journal of the
Korean Mathematical Society

ISSN(Print) 0304-9914 ISSN(Online) 2234-3008



J. Korean Math. Soc. 2022; 59(1): 129-150

Online first article January 1, 2022      Printed January 1, 2022

Copyright © The Korean Mathematical Society.

Regularity of the generalized Poisson operator

Pengtao Li, Zhiyong Wang, Kai Zhao

Qingdao University; Qingdao University; Qingdao University


Let $L=-\Delta+V$ be a Schr\"{o}dinger operator, where the potential $V$ belongs to the reverse H\"{o}lder class. In this paper, by the subordinative formula, we investigate the generalized Poisson operator $P^{L}_{t,\sigma}$, $0<\sigma<1$, associated with $L$. We estimate the gradient and the time-fractional derivatives of the kernel of  $P^{L}_{t,\sigma}$, respectively. As an application, we establish a Carleson measure characterization of the Campanato type space $\mathcal{C}^{\gamma}_{L}(\mathbb{R}^{n})$ via $P^{L}_{t,\sigma}$.

Keywords: Regularities, Schr\"{o}dinger operators, the generalized Poisson operators, Campanato type spaces

MSC numbers: Primary 42B35, 35J10, 42B38

Supported by: This work was financially supported by the National Natural Science Foundation of China (No. 12071272) and Shandong Natural Science Foundation of China (Nos. ZR2020MA004, ZR2017JL008).

Stats or Metrics

Share this article on :

Related articles in JKMS